Acta Applicandae Mathematica

, Volume 21, Issue 1, pp 185–192

The Nagata-Higman Theorem

  • Edward Formanek
Article

DOI: 10.1007/BF00053297

Cite this article as:
Formanek, E. Acta Appl Math (1990) 21: 185. doi:10.1007/BF00053297

AMS subject classification (1980)

15A72 

Key words

Rings of invariants determinantal ideals 

Copyright information

© Kluwer Academic Publishers 1990

Authors and Affiliations

  • Edward Formanek
    • 1
  1. 1.The Pennsylvania State UniversityUniversity ParkU.S.A.

Personalised recommendations